brain-icon
Headacheband low vision
I had an episode of Seizure Disorder for which I was admitted in hospital for 3 days. I am currently in Levitiracetam 500 mg BD. I am experiencing head ache on my left temple and sometimes slightly blurred vision in right eye. Please suggest what to do? Is this due to Levitiracetam.
52 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

This (headache and blurred vision) is likely due to the lesion that caused seizures I would advise you to consult a Neurosurgeon today itself #urgent
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +141
Consult with a doctor
Online now
Hello, seizure have multiple cause, starting from trauma, infection, inflammation, some drugs, substance abuse, tumour,, genetical cause, developmental issues etc,,,, since you are having left side blurring of vision and headache it is better to undergo MRI scan of your brain to look for the local lesions, consult a neurologist for further workup.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.